Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

asdasdasd

Member
  • Posts

    48
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I have a gut feeling that tetra is less effective... Cleared my acne pretty well, while nothing else had any effect (acualy the medicine was called oricyclin but the same calcium thing was there so, I belive it is exacly the same stuff as the non tetra cyclic...)
  2. You cant get immune to it if you take brakes... If I am not mistaken yout body gets immune to them, not the acne itself (acne doesnt even really "spread" from the same bacteria so I think it would be quiet impossible). I might be mistaken here... Anyway it doesnt happen over night anyway, if the antibiotics are effective, then cancel them slowly and the acne might start to come back slowly in one week to three months spawn (at least with me) it doesnt come over one night so you have time to rea
  3. Just a probably poor shot, but are you taking enough omega 3's and E vitamin=?
  4. IMO acne doesnt come worse after the antibiotics. Its more like getting acne for the first time of your life, second time. It doesnt come over one night, and the effects of the antibiotics last for couple of months after you took them (at least with me and I spread the 3 month antibiots to 6 months). But now the acne is coming back darn it, I am using 0.025% retin a (have been for 3 months) and no real help : (.
  5. PW pager if you dont take a huge dose of it (like moderate acne guys should not). And take antibiotics with it I am pretty confident nothing will happen... The guy who got cysts was probably on way too high dose and without antibiotics. Ask your derm. Anyway if you want temporary cure antibiotics really work.
  6. go see derm... is the skin red or something else? If it is red it might take even couple of years, and there are things that you can do to help it.
  7. ok well your situation isnt that bad IMO. This is what you have to do, go to a doctor and get some accutane or anti-biots, I am pretty sure that they will help you a lot. Also dont be a wuss when it comes to girls, I know it is very easy to turn into one when you arent so confident but... you could have it a lot worse, ofc this doesnt really help you cope but I am just saying. Also it is a pain to see that you are thinkng this now, because many parents dont know that acne can acualy scar pret
  8. I think guys have much more acne than gals, but it is worse to be woman who has acne than a guy, so I think if you have acne you are worse off as a woman.
  9. burnt skin with 5% bp... WTF=? wouldnt you have to apply like 5 tubes of it? anyway go see derm, but I must say that I find it unlikely to get any bad burns from what you did.
  10. I have 2 more reasons: 1) at least I am tierd in the morning and I dont see clearly... 2) it isnt as bright in the morning.
  11. OK what are those small holes on the cheek if they are not ice picks?
  12. I maybe wrong but retin A and vitamins might help you. But dont worry, cause you look cool anyways .
  13. well I have been on retin A for couple of months now... no diffrence at all on acne, blackheads or scarring it is only .25% though, and I am not having lot of side effects either (very mild iching). Anyway take all the vitamins and just wait 6 months. Also having read this forum, the best way you can safely improve scars is to do self-needling and/or TCA 100%. It almost seems like there are no good resoults on anything else, I dunno about the new laser though... BTW can accutane help with shal
  14. and How would this help places that are already scarred? I dont really understand how anything that doesnt take the scar tissue away help... Then again retin A is said to have effect on scarring. but for surgerys this stuff would be great, you could just shed all the skin off and have all the skin come back without any scars (and maybe even acne).
×